# SDR ASAA2018102926639

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 20,162 hours, 6,647 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 15896
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 20,162 hours, 6,647 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BLEED AIR DUCT PRESSURE LOW (30 PSI AT ALL POWER SETTINGS). GROUNDED - YES. ACCOMPLISHED NR 1 ENG BLEED AIR SYS HEALTH CHECK REF ASA T/C NG-36WC-00001. FOUND NR 1 ENG BAR LEAKING, NO OTHER FAULTS FOUND. REMOVED & REPLACED NR 1 ENG BAR REF AMM 36-11-03. DURING PNEUMATIC SYSTEM LEAK CHECK FOUND NR 1 ENG PRSOV LEAKING FROM BUTTERFLY SHAFT. REMOVED & REPLACED NR 1 ENG PRSOV REF AMM 36-11-04. GROUND VERIFICATION SUCCESSFUL.
